# SDR HNAA2022090600255

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 41,509 hours, 37,984 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Faulted
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM INOP WARNING WHILE USING CA YOKE TRIM.   R/R HSCU IAW EMB 145 AMM 27-40-01 OPS CHECK GOOD
